In some cases, however, these drugs may be unsuitable for patients with heart disease. If you are considering one of these drugs and you have heart disease, as many diabetics do, be sure to tell your doctor. In rare cases, the pills may create “priapism,” a prolonged and painful erection lasting six hours or more (although reversible with prompt medical attention).
• Medications: About 25 percent of ED cases are caused by drugs. Many medications, including common medicines prescribed for diabetes and its complications, can cause ED. The most common offenders are blood pressure drugs, antihistamines, antidepressants, tranquilizers, appetite suppressants, and cimetidine (an ulcer drug). In addition, over-the-counter medications, including certain eye drops and nose drops, have been associated with ED. That does not mean you should stop taking these medications! Rather, you should discuss them with your doctor to determine whether a different dosage, an alternate medicine, or additional treatments will resolve the ED.
Onion also has aphrodisiac qualities so that before learning several things about how to treat impotence at home naturally, people should think about onion as it is very powerful in increasing the erection and stamina of men in mild and moderate cases. In addition, onion can help men deal with the involuntary loss of semen when they are sleeping or other times.
Hello everyone in this forum i am a bit ashamed to share this story about a great DOCTOR called DR WONDERS who helped me enlarge my small penis size through his herbal mixture cream,i was heartbroken before because i have a very small penis about 3.5 inches which was so annoying and shameful i could not satisfy my wife in bed ,,my marriage was really breaking and i needed help urgently,i have used pills,vaccines,drugs,surgery but none worked...so one faithful day as i was browsing through the internet i saw few comments on a forum about DR WONDERS and how He helped Mr MARK from UK to enlarge his penis and also cured his MOM diabetes type 2 disease,,i contacted him through his email drwondersenlargementhome he replied and gave me steps to follow and i did just as he said ,and he sent me the herbal cream to me through UPS and i received it within 4 days and i used the herbal cream for just 14 days to my greatest surprise my penis that was 3.5 inches before enlarge to 10 inches long when fully erected ,for just two weeks of using his herbal mixture cream ,,wow my wife loved me more and was so happy that i can satisfy her very well now in bed ,,i even last longer than 2hours in bed. thank you so much DR WONDERS for making life a better one to live in ..so if you are out there having similar problems please contact him now on his email drwondersenlargementhomeor you can also whatsapp or call him on his mobile nurmbere +2347036 517871 contact him now and all your problem shall be solve...

The physical side effects of chemotherapy are usually temporary and resolve within one to two weeks after stopping the chemotherapy. However, chemotherapy agents, such as Ciplatin or Vincristine, may interfere with the nerves that control erection leading to possible impotence. Make sure you discuss potential side effects of cancer chemotherapy with your doctor or healthcare provider.
Impotence is the inability to get and keep an erection hard enough to have sex. Many men experience difficulties getting an erection when they are tired or stressed. This is normal and it doesn’t require treatment. However, if you encounter problems that persist, you may be suffering with a degree of impotence. Impotence is a very treatable condition and help is available either when you visit your local GP or an online doctor.

ICI therapy often produces a reliable erection, which comes down after 20-30 minutes or with climax. Since the ICI erection is not regulated by your penile nerves, you should not be surprised if the erection lasts after orgasm. The most common side effect of ICI therapy is a prolonged erection. Prolonged erections (>1 hour) can be reversed by a second injection (antidote) in the office.
×